# SDR 2007UALA03358

- Difficulty date: August 23, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N379UA
- Make and model: Boeing 737322
- Aircraft serial: 24654
- Aircraft time: 49,556 hours, 34,120 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED STA 616, CABIN RIGHT SIDE AT SIDE WALL.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGED SECTION OF INBOARD CHORD.  FABRICATED & INSTALLED ANGLE REPAIR.  REMOVED DAMAGED WEB.  FABRCIATED & INSTALLED REPLACEMENT WEB.
